Alert archive / New Mexico / Red Flag Warnings in 2023

Red Flag Warning 4, NWS Albuquerque, NM

February 20, 20237 counties in New Mexico

NWS Albuquerque, NM issued this red flag warning at Feb 20, 2023, 2:48 PM MST for 7 counties in New Mexico. It took effect at Feb 21, 2023, 7:00 AM MST. It was in force for 13 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 20, 2023, 2:48 PM MST (21:48 UTC)
In effect from
Feb 21, 2023, 7:00 AM MST
Expired
Feb 21, 2023, 8:00 PM MST
In force
13 hr
Issued by
NWS Albuquerque, NM

Counties Curry County, NM, De Baca County, NM, Harding County, NM, Quay County, NM, Roosevelt County, NM, San Miguel County, NM, Union County, NM

The radar

The Cannon AFB radar (KFDX), 58 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 21, 11:11 AM MSTNON-TSTM WND GST 586 E Storrie Lake State, NMASOS STATION KLVS LAS VEGAS MUNI AIRPORT.
Feb 21, 1:00 PM MSTNON-TSTM WND GST 593 S Capulin, NMKNMDESMO6 WUNDERMAP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.8 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2023-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2023-02-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2055 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

357 
WWUS85 KABQ 202148
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
248 PM MST Mon Feb 20 2023

...RED FLAG WARNING FROM 7 AM TO 8 PM MST TUESDAY FOR THE
NORTHEAST AND EAST CENTRAL PLAINS DUE TO STRONG WINDS AND 
WARM...DRY AND UNSTABLE CONDITIONS...

.Stronger downslope winds will impact the eastern plains Tuesday,
aided by a deepening lee side trough. Although humidity is not
forecast to reach critical threshold, a warm, dry and unstable
atmosphere is forecast and after the past few days of drying
downslope winds, fine fuels should be supportive of carrying 
fire.

NMZ104-126-211400-
/O.NEW.KABQ.FW.W.0004.230221T1400Z-230222T0300Z/
Northeast Plains-East Central Plains-
248 PM MST Mon Feb 20 2023

...RED FLAG WARNING IN EFFECT FROM 7 AM TO 8 PM MST TUESDAY...

The National Weather Service in Albuquerque has issued a Red Flag
Warning...which is in effect from 7 AM to 8 PM MST Tuesday. 

* AREA AND TIMING...Northeast Plains (zone 104) and the East
  Central Plains (zone 126) from Tuesday morning into Tuesday
  evening.

* 20 FOOT WINDS...West to southwest 25 to 35 mph with occasional 
  gusts to 50 mph. 

* RELATIVE HUMIDITY...18 to 25 percent. 

* IMPACTS...Any fires that develop will likely spread rapidly.
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$
1 follow-up statement
600 
WWUS85 KABQ 211211
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
511 AM MST Tue Feb 21 2023

...RED FLAG WARNING FROM 7 AM TO 8 PM MST TODAY FOR THE NORTHEAST
AND EAST CENTRAL PLAINS DUE TO STRONG WINDS WITH WARM...DRY AND 
UNSTABLE CONDITIONS...

.Stronger downslope winds will impact the eastern plains today, 
aided by a deepening lee side trough. Although humidity is not 
forecast to reach critical threshold, a warm, dry and unstable 
atmosphere is forecast and after the past few days of drying 
downslope winds, fine fuels should be supportive of carrying fire.

NMZ104-126-220300-
/O.CON.KABQ.FW.W.0004.230221T1400Z-230222T0300Z/
Northeast Plains-East Central Plains-
511 AM MST Tue Feb 21 2023

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

* AREA AND TIMING...Northeast Plains (zone 104) and the East 
  Central Plains (zone 126) from Tuesday morning into Tuesday 
  evening. 

* 20 FOOT WINDS...West to southwest 25 to 35 mph with occasional 
  gusts to 50 mph. 

* RELATIVE HUMIDITY...18 to 25 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Feb 20, 10:31 AM MST, 4 hours 17 minutes earlier.

Area forecast discussion, Feb 20, 10:31 AM MST, 4 hours 17 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1031 AM MST Mon Feb 20 2023

...New AVIATION...

.SYNOPSIS...
Issued at 135 AM MST Mon Feb 20 2023

Today will feature more strong winds, mainly along and east of the
central mountain chain and especially over the Sangre de Cristo
mountains. Occasional gusts of 45 to 60 mph will be possible.
Batches of cloud cover will decrease overall, but still linger in
many areas through the afternoon with just a few light showers
are expected today over the mountains. Windy conditions will once
again impact the eastern half of the Land of Enchantment on
Tuesday with a few rain and mountain snow showers periodically
developing over southern and northern portions of New Mexico. An
immense and very powerful low pressure system over the western
U.S. will usher in strong to damaging winds across all of northern
and central New Mexico on Wednesday with many areas expected to
observe gusts of 50 to 70 mph. Not only will it be very gusty on
Wednesday, but rain and snow will increase over western and
central parts of the state where temperatures will cool back below
normal again. Expect lots of blowing dust in the eastern plains
and blowing snow in mountainous locations Wednesday. During the
latter part of the week, winds will not be nearly as strong, but
breezy to windy conditions will still persist each day.

&&

.SHORT TERM...
(Today through Tuesday)
Issued at 135 AM MST Mon Feb 20 2023

A 557dm H5 upper low continues to spin just off the northern Baja
Peninsula, spinning up a healthy plume of subtropical moisture from
the EPAC over much of NM this morning. Meanwhile, strong winds aloft
combined with mountain wave activity continues a threat of high
winds erratically impacting areas along and immediately east of the
Sangre de Cristo Mountains. This threat will abate through the
morning, while 40-50kt H7 winds look to remain along the mountain
peaks of the Sangre de Cristo Mts through much of the day. Will
leave the High Wind Warnings as they are. Mid to high level cloud
cover is expected to steadily clear through the day, allowing for
vertical mixing to combine with a deepening lee side surface low
over far northeastern NM to bring windy westerlies to much of the
east central plains and highlands this afternoon. The current
field of wind advisories looks on target for this, and will leave
them as is. Hazardous crosswinds on north-to-south oriented
highways for high profile vehicles will be the main threat.

Winds back down from their peaks this afternoon by the evening.
Tuesday sees the aforementioned upper low finally come ashore over
the Baja Peninsula, with strengthening westerlies returning. Another
lee surface low develops Tuesday afternoon, but is further north
into CO, and is deeper reaching 988mb MSLP. This increases the wind
potential across the eastern plains, and also lifts it further north
into northeastern NM compared to Monday's forecast winds. Another
field of wind advisories and potentially high wind warnings will be
needed across the eastern plains Tuesday afternoon as a result. The
downslope warming component to the winds will also raise highs 10-
15F above normal across eastern NM with a few spots in the lower
Canadian and Pecos River Valleys reaching into the 70s.

&&

.LONG TERM...
(Tuesday night through Sunday)
Issued at 135 AM MST Mon Feb 20 2023

...RARE AND WIDESPREAD DAMAGING WIND EVENT EXPECTED ON
WEDNESDAY...

The low from Tuesday will swing over southeastern NM and into west
TX as an open wave trough Tuesday night into early Wednesday
morning. Precipitation would fill in some over the Rio Grande and
the central mountain chain as energy with this system moves
overhead, but much of the eastern plains would remain high and
dry. Immediately upstream, the next very deep and anomalously cold
core low will have overtaken the Great Basin, sending
strengthening and diffluent flow into NM where additional ascent
will lead to more rain and snow showers late Tuesday night into
Wednesday morning.

Winds at ridge top level will begin turning strong and gusty by
daybreak Wednesday, but a much more substantial surge will unfold
during the day Wednesday as the 150 kt (at H3) jet rounds the base
of the Great Basin low and noses its way into NM. Winds at H7
still appear to reach 50 to 80 kt over a large majority of the
forecast area with only northern zones running slightly lower, and
the surface low will deepen with central pressure plummeting to
near 986 mb or so over southeast CO/northeast NM. Not only do the
repeated wind events of the preceding days make this event
unique, but the widespread area that will experience 50 to 70 mph
winds on Wednesday will also pose a widespread high impact and
potential for damage to trees, utility poles/lines and high
profile vehicles traveling on northwest-southeast oriented roads.
The need for a High Wind Watch for Wednesday is clear and present,
but current wind advisories and warnings along with what will be
needed for Tuesday complicate things. A Special Weather Statement
will be issued to discuss impacts with the Wednesday winds. Not
to be forgotten, but rain and snow will also rapidly increase over
western and then central NM Wednesday as the prolific baroclinic
zone arrives. A couple to a few (2 to 8) inches of fresh mountain
snow will be likely over many western and northern peaks with the
Tusas mountains potentially reaching higher ranges of 8 to 12
inches.

Tranquility is not in the forecast, and while the shortwave trough
that brought the Wednesday front will rapidly eject northeastward
into Thursday, the next vort lobe will evolve into another
upstream closed low over the Pacific Northwest. This will keep a
stout gradient aloft outstretched over the American Southwest with
breezy to windy conditions expected to persist through the rest of
the week. Strong enough flow for periodic orographic lift over the
northwestern and some western peaks will keep showers in the
forecast, but with light and generally low impact results. After
the Pacific frontal passage on Wednesday, western and central
areas will remain well below average temperature-wise into
Thursday, gradually rising through the end of the week.
Temperatures will fall again and precipitation chances will spike
as the Pacific Northwest low finally crosses the Land of
Enchantment Sunday (GFS) or Sunday night (ECMWF/Canadian).

&&

.AVIATION...
(18Z TAFS)
Issued at 923 AM MST Mon Feb 20 2023

VFR conditions prevail and are forecast to persist, although with
periods of VFR cigs. Gusty westerly winds are forecast across
eastern NM today, with at least some potential for blowing dust by
afternoon at KTCC and KROW. Gusts to between 35-45kts will be
common across eastern NM today. In addition, low level wind shear
is likely at KLVS today and Tuesday morning.

&&

.FIRE WEATHER...
Issued at 135 AM MST Mon Feb 20 2023

A prolonged period of elevated to locally critical fire weather
conditions will exist today through the week. Cloud cover looks to
clear today and Tuesday, allowing temperatures to rise 10-15F above
normal with strong westerly winds for the eastern plains. Lesser
winds and nearer to normal temperatures will reside through central
and western NM. The RFTI is resolving widespread elevated to locally
critical fire weather conditions each afternoon across the eastern
plains as a result, mainly wind driven. These winds peak in
intensity Wednesday with widespread high winds expected across the
state. All the while, MinRHs look to remain in the upper teens to 20
percents each day for eastern NM. Given the marginal humidity and
short duration of RFTI driven critical fire weather threat, will
hold off on issuing any Fire Weather Watch for northeastern and east-
central NM Tuesday. This may change with subsequent forecast
packages. Wintry weather with snow looks to impact western and
central portions of NM Wednesday. Conditions clear out Thursday and
Friday, however, breezy to locally windy southwest winds will remain
each afternoon. A break in the weather arrives early next weekend
before the next storm system arrives either Sunday or Monday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  51  25  52  35 /   0   0   0  50
Dulce...........................  49  21  46  27 /   5   5  10  70
Cuba............................  48  24  48  30 /   0   0  10  40
Gallup..........................  52  25  53  32 /   0   0   5  40
El Morro........................  50  26  50  31 /   0   5  10  30
Grants..........................  55  22  54  29 /   0   0   5  20
Quemado.........................  53  25  53  32 /   5   0  10  30
Magdalena.......................  56  31  56  34 /   5   5  10  20
Datil...........................  52  27  51  31 /   5   0   5  30
Reserve.........................  57  23  53  30 /  10   5  30  60
Glenwood........................  61  32  56  36 /   5  10  40  70
Chama...........................  43  19  40  25 /   5  10  20  70
Los Alamos......................  49  30  50  33 /   0   0  10  50
Pecos...........................  51  29  51  32 /   0   0   5  40
Cerro/Questa....................  45  25  44  32 /   0   0   0  40
Red River.......................  39  20  38  23 /   0   0   5  40
Angel Fire......................  40  21  42  27 /  10   5  10  50
Taos............................  48  23  47  29 /   5   0   5  40
Mora............................  50  29  50  31 /   5   0   0  30
Espanola........................  56  27  56  34 /   0   0   5  40
Santa Fe........................  50  29  51  33 /   0   0   5  50
Santa Fe Airport................  53  27  54  32 /   0   0   5  50
Albuquerque Foothills...........  57  36  56  37 /   5   0  10  40
Albuquerque Heights.............  60  33  58  39 /   0   0   5  30
Albuquerque Valley..............  62  32  60  34 /   0   0   5  20
Albuquerque West Mesa...........  60  31  58  37 /   0   0   5  20
Belen...........................  63  31  62  37 /   5   0   5  20
Bernalillo......................  60  31  59  37 /   0   0  10  40
Bosque Farms....................  63  29  61  35 /   0   0   5  20
Corrales........................  60  30  59  36 /   0   0   5  30
Los Lunas.......................  63  28  62  35 /   0   0   5  20
Placitas........................  55  32  56  36 /   0   0  10  40
Rio Rancho......................  59  31  58  37 /   0   0   5  30
Socorro.........................  64  33  65  37 /   5   5  10  20
Sandia Park/Cedar Crest.........  51  31  51  34 /   0   0  10  40
Tijeras.........................  54  32  54  35 /   5   0  10  40
Edgewood........................  53  30  54  33 /   0   0   5  30
Moriarty/Estancia...............  55  25  55  32 /   0   0   5  30
Clines Corners..................  51  29  52  32 /   0   0   0  30
Mountainair.....................  54  31  55  32 /   5   0   5  20
Gran Quivira....................  55  32  56  33 /  10   0   5  30
Carrizozo.......................  58  38  59  37 /  20   5  20  40
Ruidoso.........................  52  37  53  34 /  20   5  20  50
Capulin.........................  57  27  58  31 /   0   0   0   0
Raton...........................  59  24  59  30 /   0   0   0  10
Springer........................  60  25  61  33 /   0   0   0  10
Las Vegas.......................  57  29  57  33 /   0   0   0  20
Clayton.........................  65  31  66  37 /   0   0   0   0
Roy.............................  62  32  64  37 /   0   0   0   0
Conchas.........................  69  37  70  42 /   0   0   0   5
Santa Rosa......................  64  39  66  40 /   0   0   0   5
Tucumcari.......................  72  39  72  41 /   0   0   0   0
Clovis..........................  67  39  70  39 /   0   0   0  10
Portales........................  69  40  71  41 /   0   0   0  20
Fort Sumner.....................  68  38  70  41 /   0   0   0   5
Roswell.........................  75  42  73  43 /   0   0   0  20
Picacho.........................  65  42  66  40 /   0   0   5  20
Elk.............................  62  41  61  37 /   5   0  10  40

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 5 PM MST this afternoon for NMZ223-226-229-
232>237-239-240.

High Wind Warning until 5 PM MST this afternoon for NMZ215.

&&

SHORT TERM...24
LONG TERM....52
AVIATION...11

In the hours before

Local storm report, Feb 20, 9:51 AM MST, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
951 AM MST MON FEB 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     NON-TSTM WND GST 11 SE VAUGHN            34.48N 105.08W
02/20/2023  M60 MPH          GUADALUPE          NM   MESONET

            MESONET STATION NMC40 SE VAUGHN.

&&
Local storm report, Feb 20, 9:57 AM MST, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
957 AM MST MON FEB 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     NON-TSTM WND GST RATON CREWS AIRPORT     36.73N 104.50W
02/19/2023  M63 MPH          COLFAX             NM   ASOS

            ASOS STATION KRTN RATON CREWS AIRPORT.

0800 PM     NON-TSTM WND GST 8 S RED RIVER           36.59N 105.45W
02/19/2023  E61 MPH          TAOS               NM   PUBLIC

            KACHINA PEAK AT TAOS SKI VALLEY.

0905 AM     NON-TSTM WND GST 11 SE VAUGHN            34.48N 105.08W
02/20/2023  M60 MPH          GUADALUPE          NM   MESONET

            MESONET STATION NMC40 SE VAUGHN.

0855 AM     NON-TSTM WND GST 6 NNW SAN IGNACIO       34.98N 104.99W
02/20/2023  M57 MPH          GUADALUPE          NM   MESONET

            MESONET STATION NMC41 THOMPSON CATTLE.

0804 AM     NON-TSTM WND GST 1 WNW GASCON            35.89N 105.46W
02/20/2023  M53 MPH          MORA               NM   MESONET

            MESONET STATION GSCN5 BARTLEY.

0425 AM     NON-TSTM WND GST 3 E PUERTO DE LUNA      34.83N 104.56W
02/20/2023  M53 MPH          GUADALUPE          NM   MESONET

            MESONET STATION NMC38 PUERTO DE LUNA 3.3E.

0936 AM     NON-TSTM WND GST 3 ENE CLOVIS            34.42N 103.16W
02/20/2023  M51 MPH          CURRY              NM   MESONET

            MESONET STATION GW0819 CLOVIS.

0857 AM     NON-TSTM WND GST 2 SW DORA               33.92N 103.36W
02/20/2023  M50 MPH          ROOSEVELT          NM   MESONET

            MESONET STATION 53 DORA 2 SW.

0845 AM     NON-TSTM WND GST 1 S CANNON AIR FORCE BA 34.37N 103.32W
02/20/2023  M48 MPH          CURRY              NM   ASOS

            ASOS STATION KCVS CANNON AFB.

0635 AM     NON-TSTM WND GST NEWKIRK                 35.07N 104.27W
02/20/2023  M48 MPH          GUADALUPE          NM   MESONET

            MESONET STATION NMC39 NEWKIRK.

0856 AM     NON-TSTM WND GST 2 NNW TEXICO            34.42N 103.07W
02/20/2023  M46 MPH          CURRY              NM   AWOS

            AWOS STATION KCVN CLOVIS MUNI AIRPORT.

0850 AM     NON-TSTM WND GST 3 NE PORTALES           34.21N 103.32W
02/20/2023  M46 MPH          ROOSEVELT          NM   MESONET

            MESONET STATION NMC54 ROOSEVELT SWCD.

0443 PM     NON-TSTM WND GST 1 E CLAYTON             36.45N 103.15W
02/19/2023  M46 MPH          UNION              NM   ASOS

            ASOS STATION KCAO CLAYTON MUNI AIRPARK.

0728 AM     NON-TSTM WND GST 3 SE LOS MONTOYAS       35.39N 105.18W
02/20/2023  M45 MPH          SAN MIGUEL         NM   MESONET

            MESONET STATION FW1884 APACHE SPRINGS 1 NE.

0848 AM     NON-TSTM WND GST 7 E TUCUMCARI           35.18N 103.60W
02/20/2023  M44 MPH          QUAY               NM   ASOS

            ASOS STATION KTCC TUCUMCARI MUNI AIRPORT.

0329 AM     NON-TSTM WND GST 3 ENE CLOVIS            34.42N 103.16W
02/20/2023  M44 MPH          CURRY              NM   MESONET

            MESONET STATION GW0819 CLOVIS.

0555 PM     NON-TSTM WND GST 5 ENE CLAYTON           36.47N 103.09W
02/19/2023  M44 MPH          UNION              NM   MESONET

            MESONET STATION NMC23 CLAYTON LRC.

0935 AM     NON-TSTM WND GST 2 E SANTA ROSA          34.94N 104.64W
02/20/2023  M43 MPH          GUADALUPE          NM   AWOS

            AWOS STATION KSXU SANTA ROSA AIRPORT.

0906 AM     NON-TSTM WND GST 7 SW GLENRIO            35.11N 103.12W
02/20/2023  M43 MPH          QUAY               NM   MESONET

            MESONET STATION 107 ENDEE 2 SW.

0835 AM     NON-TSTM WND GST 2 E SANTA ROSA          34.94N 104.64W
02/20/2023  M43 MPH          GUADALUPE          NM   AWOS

            AWOS STATION KSXU SANTA ROSA AIRPORT.

0345 PM     NON-TSTM WND GST SEDAN                   36.15N 103.13W
02/19/2023  M43 MPH          UNION              NM   MESONET

            MESONET STATION NMC51 SEDAN.

0914 AM     NON-TSTM WND GST 9 WNW FLOYD             34.28N 103.72W
02/20/2023  M41 MPH          ROOSEVELT          NM   MESONET

            MESONET STATION MRRN5 TOLAR 13 SE (MELROSE
            RANGE).

0914 AM     NON-TSTM WND GST 2 WSW CUERVO            35.02N 104.44W
02/20/2023  M40 MPH          GUADALUPE          NM   MESONET

            MESONET STATION UR659 CUERVO (UPR).

0840 AM     NON-TSTM WND GST 5 E TUCUMCARI           35.18N 103.63W
02/20/2023  M40 MPH          QUAY               NM   MESONET

            MESONET STATION NMC43 TUCUMCARI.

0315 AM     NON-TSTM WND GST 2 NNE SAINT VRAIN       34.44N 103.48W
02/20/2023  M40 MPH          CURRY              NM   MESONET

            MESONET STATION NMC27 ST. VRAIN.

1045 PM     NON-TSTM WND GST 7 NNW MIAMI             36.44N 104.82W
02/19/2023  M40 MPH          COLFAX             NM   MESONET

            MESONET STATION DVI03835 CIMARRON.

0800 PM     NON-TSTM WND GST 1 N RANCHOS DE TAOS     36.37N 105.60W
02/19/2023  M40 MPH          TAOS               NM   MESONET

            MESONET STATION NMC48 TAOS SWCD.

&&
Local storm report, Feb 20, 12:21 PM MST, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1221 PM MST MON FEB 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 AM     NON-TSTM WND GST 1 S CANNON AIR FORCE BA 34.37N 103.32W
02/20/2023  M58 MPH          CURRY              NM   ASOS

            ASOS STATION KCVS CANNON AFB.

&&

34

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 2:37 PM MSTHigh Wind WatchABQBernalillo, Catron, Chaves, Cibola, Colfax, Curry and 14 more13 hr
Feb 20, 2:37 PM MSTWind AdvisoryABQChaves, Colfax, Curry, De Baca, Guadalupe, Harding and 10 more28 hr
Feb 20, 2:49 PM MSTWinter Storm WatchABQCatron, Cibola, Colfax, Los Alamos, McKinley, Mora and 7 more13 hr

Nearby

Red Flag Warnings in New Mexico, 2023Every red flag warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.